全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Alexander Gladkov
来源:[J].Lithuanian Mathematical Journal(IF 0.346), 2017, Vol.57 (4), pp.468-478
摘要:We consider an initial boundary value problem for a semilinear parabolic equation with absorption and nonlinear nonlocal Neumann boundary condition. We prove a comparison principle and the existence of a local solution and study the problem of uniqueness and nonuniqueness.
作者:Theodore S. Papatheodorou , Anastasia N. Kandili
来源:[J].Journal of Computational and Applied Mathematics(IF 0.989), 2008, Vol.227 (1), pp.75-82
摘要:... Fokas has led to important new developments, regarding the analysis and solution of various types of linear and nonlinear PDE problems. In this work we use these developments and obtain the solution of time-dependent problems in a straightforward manner and with such high ac...
作者:Guowang Chen , Yanping Wang , Shubin Wang
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2004, Vol.299 (2), pp.563-577
摘要:Abstract(#br)In this paper, the existence and the uniqueness of the global generalized solution and the global classical solution for the initial boundary value problem of the generalized cubic double dispersion equation are proved. The nonexistence of global solution for the initial boundary value problem...
作者:Rinaldo M. Colombo , Alessandro Groli
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2003, Vol.291 (1), pp.82-99
摘要:Abstract(#br)In the present note, the theory of shift differentiability for the Cauchy problem is extended to the case of an initial boundary value problem for a conservation law. This result allows to exhibit an Euler–Lagrange equation to be satisfied by the extrema of inte...
作者:Rinaldo M. Colombo , Alessandro Groli
来源:[J].Nonlinear Analysis(IF 1.64), 2003, Vol.56 (4), pp.569-589
摘要:Abstract(#br)This paper is devoted to the proof of the well posedness of the initial boundary value problem for a system of conservation laws of Temple type. No assumption on the monotonicity of the eigenvalues along the Lax curves is assumed and the total variation of the initial...
作者:Vincent Perrollaz
来源:[J].Journal of Functional Analysis(IF 1.252), 2010, Vol.259 (9), pp.2333-2365
摘要:Abstract(#br)We investigate the nonhomogeneous initial boundary value problem for the Camassa–Holm equation on an interval. We provide a local in time existence theorem and a weak-strong uniqueness result. Next we establish a result on the global asymptotic stabilization problem...
作者:Qun Lin , Yong Hong Wu , Shaoyong Lai
来源:[J].Nonlinear Analysis(IF 1.64), 2007, Vol.69 (12), pp.4340-4351
摘要:Abstract(#br)In this paper, we consider the following problem u t t − α △ u t + △ 2 u − △ u = f ( u ) , x ∈ Ω , t > 0 , u ( x , 0 ) = u 0 ( x ) , u t ( x , 0 ) = u 1 ( x ) , ...
作者:Sasun Yakubov
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 1999, Vol.239 (2), pp.272-290
摘要:Abstract(#br)In this paper we give, for the first time, an abstract interpretation of such initial boundary value problems for parabolic equations that a part of boundary value conditions contains also a differentiation on the time t . Initial boundary value problems for parab...
作者:Guowang Chen , Hongyun Yue , Shubin Wang
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2007, Vol.331 (2), pp.823-839
摘要:Abstract(#br)In this paper, the existence and uniqueness of the local generalized solution and the local classical solution for the initial boundary value problem of the quasi-linear wave equation with viscous damping are proved. The nonexistence of the global solution for this problem...
作者:Bilgesu A. Bilgin , Varga K. Kalantarov
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2013, Vol.403 (1), pp.89-94
摘要:Abstract(#br)We obtain sufficient conditions on initial functions for which the initial boundary value problem for second order quasilinear strongly damped wave equations blow up in a finite time.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×